MathSciNet Relay Station
MathSciNet bibliographic data
MR1911663 19K56 (22A22 46L80 46L85 58J22)
Higson, N.; Lafforgue, V.; Skandalis, G. Counterexamples to the Baum-Connes conjecture. Geom. Funct. Anal. 12 (2002), no. 2, 330–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement